# SDR DXTA200601582

- Difficulty date: August 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 4,355 hours, 2,565 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT, -DAU MISCOMPARE- FOLLOWED BY -ENGINE FIRE R- MESSAGE.  MESSAGE WAS INTERMITTENT FOR ABOUT A 10 SECOND PERIOD THEN DISAPPEARED.  NO OTHER FIRE INDICATION WERE PRESENT.  INSPECTED ENGINE AND FIRE LOOP WITH NO FAULTS NOTED.  CLEANED FIRE LOOP CONNECTOR AS A PRECAUTIONARY MEASURE.  FIRE DETECTION SYSTEM OPS CHECK GOOD IAW CE750 MM CHAP 26-10-01.  NO FAULTS NOTED AT THIS TIME.  RAN ENGINES FOR .5 HOUR WITH NO DAU OR FIRE CAS MESSAGES.
